# SDR 99ZZZX2221

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Learjet Inc, repair station SH5R197N
- Aircraft: N914X
- Make and model: Cndair CL6002B16
- Aircraft serial: 5185
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bolt
- Part number: 6013704015
- Condition: Inadequate
- Location: Lt Nacelle
- Part time: 2,132 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NOTED THERE WAS INSUFFICIENT CLEARANCE BETWEEN THE HEAD OF THE BOLT/PIN AND RETAINER PLATE AS REQUIRED (.013 INCH - .078 INCH) IAW PSP601-2 CH 71-00-00 PG 419 PARA(26).   NOTE:  THIS REQUIREMENT HAS JUST BEEN INITIATED INTO THIS LAST PROVISION DATED SEPT 4, 1998.
